| Catalog Number |
CAT02462 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that when the handle was depressed, the pull wire did not come out with the inserter and was left sticking out of the middle of the anchor all the way out of the patient.Had to manually pull the wire out of the anchor.Anchor remained implanted.
Additional Manufacturer Narrative
The device is not available for investigation as it was reported the anchor was implanted and the handle inserter was discarded.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: pull wire remaining in the anchor probable root cause: application - user unfamiliarity with device the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description